# SDR SWAA2017060114103

- Difficulty date: April 11, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737790
- Aircraft serial: 29357
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: BAC1406
- Condition: Corroded
- Location: Bs 500d Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD SUPPORT ANGLE CORRODED AT BS 500D, LBL 26, WL 157.  R & R THE SUPPORT ANGLE IAW SRM.
